# SDR CA120921005

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Gear
- Condition: Broken
- Location: Starter Gen
- Part time: 379 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION THE STARTER GEAR WAS FOUND TO HAVE BROKEN TEETH. STARTER REPLACED.
